MathSciNet Relay Station
MathSciNet bibliographic data
MR739922 (85d:35102b) 35Q99 (92A09)
McKean, H. P. Stabilization of solutions of a caricature of the FitzHugh-Nagumo equation. II. Comm. Pure Appl. Math. 37 (1984), no. 3, 299–301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement